# SDR DL72W953266

- Difficulty date: July 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2812W
- Make and model: Boeing 727247
- Aircraft serial: 20868
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Condition: Cracked
- Location: Nr 1 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 LE FLAP ACTUATOR MOUNT BRACKET CRACKED AT UPPER AND LOWER CORNERS.  REPAIRED BRACKET PER MM 57-20-21 FIG 807.
